# SDR DALA1130373252

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 40,495 hours, 18,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FROM FR 69 TO 70 AROUND VACUUM OUTLET HAS CORROSION.  BLENDED AREA IAW SRM 51-73-00. DIM; L=1.0" W=0.3" D=0.009" OUT OF LIMITS IAW SRM 53-41-11.  CUT OUT IAW SRM 53-41-11 FIG 205.  FABBED REPAIR PARTS IAW SRM 53-41-11.  PERFORMED HFEC IAW NTM 51-00-08, INSTALLED REPAIR PARTS IAW SRM 51-42-11 & SRM 53-41-11, REPAIRED IAW SRM 53-41-11.  FIRST INSP AFTER REPAIR REQ AT 53900 FC & SUB INSP AT INTERVALS OF 18000 FC.
